Alert archive / California / Gale Warnings in 2013
Gale Warning 11, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Apr 21, 2013, 2:46 AM PDT. It took effect at Apr 21, 2013, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2013, 2:46 AM PDT (09:46 UTC)
- In effect from
- Apr 21, 2013, 3:00 PM PDT
- Expired
- Apr 22, 2013, 2:40 AM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
070 WHUS76 KEKA 210946 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT SUN APR 21 2013 PZZ475-211800- /O.CAN.KEKA.GL.W.0010.000000T0000Z-130423T0700Z/ /O.NEW.KEKA.SE.W.0009.130421T0946Z-130421T2200Z/ /O.EXB.KEKA.SC.Y.0036.000000T0000Z-130421T2200Z/ /O.NEW.KEKA.GL.W.0011.130421T2200Z-130422T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 AM PDT SUN APR 21 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. IN ADDITION... A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...NORTHERLY STRONG BREEZE WITH OCCASIONAL GUSTS TO GALE FORCE THIS MORNING. WINDS WILL INCREASE TO NEAR GALE WITH GALE FORCE GUSTS THIS AFTERNOON THROUGH MONDAY MORNING. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHWEST PORTION. * WAVES...NORTHERLY LARGE STEEP WAVES THIS MORNING...BECOMING LARGE VERY STEEP WAVES THIS AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-211800- /O.CAN.KEKA.GL.W.0010.000000T0000Z-130421T1900Z/ /O.EXB.KEKA.SC.Y.0036.000000T0000Z-130422T1900Z/ /O.NEW.KEKA.GL.A.0006.130422T1900Z-130423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 AM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHERLY STRONG BREEZE THROUGH MONDAY MORNING...INCREASING TO NEAR GALE MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE THROUGH MONDAY MORNING. GALE FORCE GUSTS MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MONDAY MORNING...BECOMING LARGE VERY STEEP WAVES MONDAY AFTERNOON INTO LATE MONDAY NIGHT. THE LARGEST AND STEEPEST WAVES WILL BE ACROSS THE SOUTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-211800- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130423T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 AM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT. * WINDS...NORTHERLY MODERATE TO STRONG BREEZE THROUGH MONDAY NIGHT. GUSTS TO NEAR GALE AROUND CAPE MENDOCINO THROUGH MONDAY NIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MIDWEEK. THE LARGEST AND STEEPEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
183 WHUS76 KEKA 211545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PDT SUN APR 21 2013 PZZ475-220000- /O.CON.KEKA.SE.W.0009.000000T0000Z-130421T2200Z/ /O.CON.KEKA.SC.Y.0036.000000T0000Z-130421T2200Z/ /O.CON.KEKA.GL.W.0011.130421T2200Z-130422T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PDT SUN APR 21 2013 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WINDS...NORTHERLY STRONG BREEZE WITH OCCASIONAL GUSTS TO GALE FORCE THIS MORNING. WINDS WILL INCREASE TO NEAR GALE WITH GALE FORCE GUSTS THIS AFTERNOON THROUGH MONDAY MORNING. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHWEST PORTION. * WAVES...NORTHERLY LARGE STEEP WAVES THIS MORNING...BECOMING LARGE VERY STEEP WAVES THIS AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-220000- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130422T1900Z/ /O.CON.KEKA.GL.A.0006.130422T1900Z-130423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 AM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WINDS...NORTHERLY STRONG BREEZE THROUGH MONDAY MORNING... INCREASING TO NEAR GALE MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE THROUGH MONDAY MORNING. GALE FORCE GUSTS MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MONDAY MORNING...BECOMING LARGE VERY STEEP WAVES MONDAY AFTERNOON INTO LATE MONDAY NIGHT. THE LARGEST AND STEEPEST WAVES WILL BE ACROSS THE SOUTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-220000- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130423T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 845 AM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT... * WINDS...NORTHERLY MODERATE TO STRONG BREEZE THROUGH MONDAY NIGHT. GUSTS TO NEAR GALE AROUND CAPE MENDOCINO THROUGH MONDAY NIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MIDWEEK. THE LARGEST AND STEEPEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
993 WHUS76 KEKA 212140 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 PM PDT SUN APR 21 2013 PZZ475-220600- /O.EXP.KEKA.SE.W.0009.000000T0000Z-130421T2200Z/ /O.EXP.KEKA.SC.Y.0036.000000T0000Z-130421T2200Z/ /O.EXT.KEKA.GL.W.0011.130421T2200Z-130423T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 PM PDT SUN APR 21 2013 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...NORTHERLY STRONG WINDS WILL INCREASE TO NEAR GALE WITH GALE FORCE GUSTS THROUGH MONDAY NIGHT. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHWEST PORTION. * WAVES...NORTHERLY LARGE STEEP WAVES...BECOMING LARGE VERY STEEP WAVES THIS AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-220600- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130422T1900Z/ /O.UPG.KEKA.GL.A.0006.130422T1900Z-130423T1000Z/ /O.NEW.KEKA.GL.W.0012.130422T1900Z-130423T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 PM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 5 AM PDT TUESDAY... * WINDS...NORTHERLY STRONG BREEZE THROUGH MONDAY MORNING INCREASING TO NEAR GALE MONDAY AFTERNOON THROUGH MONDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE THROUGH MONDAY. GALE FORCE GUSTS MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MONDAY MORNING...BECOMING LARGE VERY STEEP WAVES MONDAY AFTERNOON INTO LATE MONDAY NIGHT. THE LARGEST AND STEEPEST WAVES WILL BE ACROSS THE SOUTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-220600- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130423T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 PM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT... * WINDS...NORTHERLY MODERATE TO STRONG BREEZE THROUGH MONDAY NIGHT. GUSTS TO NEAR GALE AROUND CAPE MENDOCINO THROUGH MONDAY NIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MIDWEEK. THE LARGEST AND STEEPEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
007 WHUS76 KEKA 220415 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 915 PM PDT SUN APR 21 2013 PZZ470-221215- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130422T1900Z/ /O.CON.KEKA.GL.W.0012.130422T1900Z-130423T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 915 PM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 5 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 5 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY. * WINDS...STRONG INCREASING TO NEAR GALE MONDAY MORNING WITH GALE FORCE GUSTS MONDAY AFTERNOON THROUGH EARLY TUESDAY. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MONDAY MORNING...BECOMING LARGE VERY STEEP WAVES MONDAY AFTERNOON INTO LATE MONDAY NIGHT. THE LARGEST AND STEEPEST WAVES WILL BE ACROSS THE SOUTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-221215- /O.CON.KEKA.GL.W.0011.000000T0000Z-130423T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 915 PM PDT SUN APR 21 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. * WINDS...NEAR GALE WITH GALE FORCE GUSTS THROUGH MONDAY NIGHT. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHWEST PORTION. * WAVES...LARGE VERY STEEP WAVES THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-221215- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130423T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 915 PM PDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT. * WINDS...NORTHERLY MODERATE TO STRONG THROUGH MONDAY NIGHT. GUSTS TO NEAR GALE AROUND CAPE MENDOCINO THROUGH MONDAY NIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH MIDWEEK. THE LARGEST AND STEEPEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
932 WHUS76 KEKA 220940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT MON APR 22 2013 PZZ475-221745- /O.CAN.KEKA.GL.W.0011.000000T0000Z-130423T1200Z/ /O.NEW.KEKA.SE.W.0010.130422T0940Z-130423T1000Z/ /O.EXB.KEKA.SC.Y.0036.000000T0000Z-130423T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT MON APR 22 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHERLY STRONG BREEZE THIS MORNING...INCREASING TO NEAR GALE THIS AFTERNOON THROUGH THIS EVENING. EXPECT GUSTS TO GALE FORCE ACROSS THE NORTHWEST PORTION THIS AFTERNOON THROUGH THIS EVENING. * WAVES...NORTHERLY LARGE VERY STEEP WAVES THROUGH TONIGHT. THE LARGEST AND STEEPEST WAVES WILL BE ACROSS THE NORTHWEST PORTION THIS AFTERNOON THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-221745- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130422T1900Z/ /O.CON.KEKA.GL.W.0012.130422T1900Z-130423T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT MON APR 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 AM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. * WINDS...NORTHERLY STRONG BREEZE WITH GUSTS TO NEAR GALE THIS MORNING...INCREASING TO NEAR GALE WITH GUSTS TO GALE FORCE THIS AFTERNOON THROUGH LATE TONIGHT. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THIS MORNING...BECOMING LARGE VERY STEEP WAVES THIS AFTERNOON THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-221745- /O.CON.KEKA.SC.Y.0036.000000T0000Z-130423T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT MON APR 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS...NORTHERLY MODERATE TO STRONG BREEZE THROUGH THIS EVENING. GUSTS TO NEAR GALE AROUND CAPE MENDOCINO THROUGH THIS EVENING. * WAVES...NORTHERLY MODERATE TO LARGE WAVES THROUGH THIS EVENING. THE LARGEST AND STEEPEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 20, 3:31 PM PDT, 11 hours 15 minutes earlier.
Area forecast discussion, Apr 20, 3:31 PM PDT, 11 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
331 PM PDT SAT APR 20 2013
.SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
OVERNIGHT. THE COASTAL STATUS AND FOG WILL AGAIN MOVE INLAND LATE
TONIGHT. DUE TO THE HIGH...THE WINDS WILL BE GUSTY IN SUNDAY AFTERNOON
AND EVENING ALONG THE COAST. A WARMING TREND BEGINS ON SUNDAY FOR
THOSE LOCATIONS AWAY FROM THE COAST.
&&
.SHORT TERM...TONIGHT THROUGH TUESDAY...THE HIGH PRESSURE SYSTEM
WILL CONTINUE TO BUILD INLAND TONIGHT. INLAND TEMPERATURES WILL BE
COOL OVERNIGHT...BUT ARE NOT EXPECTED TO BE COLD ENOUGH FOR THE
FORMATION OF WIDESPREAD LONG DURATION FROST. THUS A FROST ADVISORY
WAS NOT ISSUED FOR THE INLAND VALLEYS.
SOUTH OF KLAMATH..LATE TONIGHT THE MARINE STRATUS AND FOG WILL
ADVECT INLAND AND INTO THE COASTAL RIVER VALLEYS. THOUGH NOT
WIDESPREAD...AREAS OF DRIZZLE ARE POSSIBLE ALONG THE IMMEDIATE
COAST. THE MARINE STRATUS AND FOG WILL GRADUALLY DISSIPATE
TOWARDS THE COAST DURING THE LATE MORNING HOURS. THE COAST WILL
CLEAR BY EARLY TO MID AFTERNOON. NORTH OF KLAMATH...AN OFFSHORE
WIND IS EXPECTED TO DEVELOP OVERNIGHT KEEPING THIS PART OF THE
COAST CLEAR.
THE MODELS CONTINUE TO BE IN GOOD AGREEMENT ON THE HIGH PRESSURE
REMAINING IN PLACE THROUGH TUESDAY. TEMPERATURES ALOFT WARM FAIRLY
SIGNIFICANTLY...WHICH WILL ALLOW TEMPERATURES TO WARM INTO THE 80S
INLAND. THIS SHOULD ALSO KEEP LOW TEMPERATURES WARM ENOUGH TO
PREVENT FROST. THIS HIGH PRESSURE IS ALSO EXPECTED TO BRING
OFFSHORE FLOW TO THE COAST. THIS SHOULD KEEP THE MARINE STATUS
FROM FORMING...ALTHOUGH SOME FOG IS POSSIBLE IN THE HUMBOLDT BAY
AND EEL RIVER AREAS. THE WINDS ALONG THE COAST WILL REMAIN GUSTY
DURING THE AFTERNOON AND EARLY EVENING. ~KENNEDY
.LONG TERM...WEDNESDAY THROUGH SATURDAY...LATE WEDNESDAY INTO
THURSDAY THE MODELS ARE FORECASTING THE RIDGE TO BEGIN TO BREAK
DOWN. THE MODELS DIFFER SLIGHTLY IN THE FEATURE THAT MOVES DOWN
THE BACKSIDE OF THE RIDGE OF THE RIDGE AS IT SHIFTS WESTWARD. THE
GFS HAS A WEAK CLOSED LOW THAT MOVES OVER THE TOP OF THE RIDGE AND
THEN ACROSS NORTHERN CALIFORNIA LATE SATURDAY. THE ECMWF HAS A
TROUGH MOVING ACROSS NORTHERN CALIFORNIA LATE SATURDAY. CURRENTLY
PREFER THE ECMWF SOLUTION OF A TROUGH. EITHER WAY...THE LOW OR
TROUGH WILL BRING COOLER TEMPERATURES AND A CHANCE FOR SHOWERS
OVER THE MOUNTAINS SATURDAY NIGHT INTO SUNDAY. ALSO ON
THURSDAY...THE THERMAL TROUGH WILL SHIFT WESTWARD...WEAKENING THE
ONSHORE FLOW...AND A SOUTHERLY SURGE IS EXPECTED TO DEVELOP
ADVECTING STRATUS AND FOG NORTHWARD UP THE CALIFORNIA COAST.
~KENNEDY
&&
.AVIATION...LOW CLOUDS HAVE CLEARED COMPLETELY AROUND KCEC...BUT LOW
CIGS LINGER NEAR AND OFFSHORE HUMBOLDT COUNTY. DIURNAL INLAND MIXING
AND DOWNSLOPING IS HELPING TO KEEP KACV CLR-SCT...BUT CLOUDS AND FOG
ARE EXPECTED TO FILL BACK IN LATE THIS AFTERNOON AND THIS EVENING AS
LOW-LEVEL FLOW BECOMES A BIT MORE ONSHORE BEFORE WEAKENING. KUKI IS
EXPECTED TO REMAIN VFR. /SE
&&
.MARINE...MARINE FORECAST REMAINS BASICALLY UNCHANGED WITH
INCREASING N WINDS RESULTING FROM TIGHTENING PRESSURE GRADIENT
BETWEEN HIGH PRESSURE W OF THE AREA AND A THERMAL TROF OVER LAND.
GALE WARNING STILL BEGINS AT 00Z SUN. HOWEVER...AS PREVIOUS SHIFT
INDICATED...BELIEVE WARNING WILL BE MARGINAL OVER THE N OFFSHORE
WATERS. WOULD HAVE DROPPED THE N GALE ENTIRELY IN THE SHORT
TERM...BUT LATEST WIND GUST PROG KEEPS 34 TO 36 KT VALUES OVER MORE
THAN HALF OF ZONE 470 THRU MIDDAY SUN. LOOKS LIKE THERE WILL BE A 12
TO 18 HR WINDOW THEREAFTER BEFORE WINDS AND SEAS INCREASE ONCE AGAIN
ON MON. STRONGEST WINDS EARLY NEXT WEEK SHOULD FOCUS MORE ON THE N
OFFSHORE WATERS AS HIGH PRESSURE SHIFTS N AND THE THERMAL TROF
PIVOTS TO A MORE NE TO SW ORIENTATION ACROSS THE AREA. SEAS WILL BE
MOSTLY SHORT PERIOD AND STEEP THRU THE PERIOD. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY UNTIL
MIDNIGHT PDT MONDAY NIGHT PZZ450-455.
SMALL CRAFT ADVISORY UNTIL 5 PM PDT THIS AFTERNOON PZZ470-475.
GALE WARNING UNTIL NOON PDT SUNDAY PZZ470.
GALE WARNING UNTIL MIDNIGHT PDT MONDAY NIGHT PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 20, 4:34 AM PDT, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 434 AM PDT SAT APR 20 2013 CAZ001>004-211145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER- 434 AM PDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-211145- MENDOCINO INTERIOR- 434 AM PDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S LATE TONIGHT INTO SUNDAY MORNING. THIS MAY ALLOW FROST TO FORM IN SOME OUTLYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S LATE TONIGHT INTO SUNDAY MORNING. THIS MAY ALLOW FROST TO FORM IN SOME OUTLYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:46 AM PDT | Gale Watch | EKA | 12 hr | |
| Apr 21, 2:46 AM PDT | Hazardous Seas Warning | EKA | 12 hr | |
| Apr 21, 2:40 PM PDT | Gale Warning | EKA | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.